# SDR C1HA200581007

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 463
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 463 BETWEEN 15RT-16RT STRINGERS HAS LARGE PROTRUDING DENT OIL CANNING.  DAMAGE OUT OF LIMITS IAW 727 SRM 53-30-1 FIG 1, CUT OUT DAMAGED AREA, FABBED FILLER FROM 2024 T3 .040 PO 9002416 DIM 4.375 X 4.5 INCH, DOUBLER FROM 2024 T3 .050 PO 9002507 DIM 14.25 X 10.875 INCH IAW SRM 53-30-2 FIG 1 AND 53-30-3 FIG 4, REPAIR PARTS TREATED, PRIMED AND INSTALLED IAW 727 SRM 51-10-2 AND 53-30-3 FIG 4.
